Carmichael, Richard D.
Distributional boundary values in 𝔇 L p ' . III
Rendiconti del Seminario Matematico della Università di Padova, Tome 48 (1972) , p. 137-158
Zbl 0276.46018 | MR 440060 | 1 citation dans Numdam
⇒ partie précédente Distributional boundary values in 𝔇 L p ' . II
⇒ partie suivante Distributional boundary values in 𝔇 L p ' (IV)
URL stable : http://www.numdam.org/item?id=RSMUP_1972__48__137_0

Bibliographie

[1] Beltrami, E.J., and Wohlers, M.R.: Distributional Boundary Values of Functions Holomorphic in a Half Plane, J. Math. Mech. 15 (1966), 137-145. MR 193246 | Zbl 0151.18301

[2] Bochner, S.: Group Invarience of Cauchy's Formula in Several Variables, Annals of Math. 45 (1944), 686-707. MR 11131 | Zbl 0060.24301

[3] Bochner, S., and Martin, W.T.: Several Complex Variables, Princeton University Press, Princeton, N.J., 1948. MR 27863 | Zbl 0041.05205

[4] Carmichael, Richard D.: Distributional Boundary Values of Functions Analytic in Tubular Radial Domains, Indiana U. Math. J. (formerly J. Math. Mech.) 20 (1971), 843-853. MR 414918 | Zbl 0207.12403

[5] Carmichael, Richard D.: Distributional Boundary Values in D' Lp, Rendiconti Sem. Mat. Università di Padova 43 (1970), 35-53. Numdam | MR 278064 | Zbl 0235.46063

[6] Carmichael, Richard D.: Distributional Boundary Values in D' Lp. II, Rendiconti Sem. Mat. Università di Padova 45 (1971), 249-277. Numdam | MR 301507 | Zbl 0229.46042

[7] Carmichael, Richard D.: Functions Analytic in an Octant and Boundary Values of Distributions, J. Math. Analysis Appl. 33 (1971), 616-626. MR 283566 | Zbl 0206.12502

[8] Carmichael, Richard D.: Distributions as the Boundary Values of Analitic Functions, Proc. Japan Acad. 45 (1969), 861-865. MR 262819 | Zbl 0198.46505

[9] Carmichael, Richard D.: Generalized Cauchy and Poisson Integrals and Distributional Boundary Values, SIAM J. Math. Analysis (to appear). MR 350054 | Zbl 0225.46035

[10] Carmichael, Richard D.: The Paley-Wiener-Schwartz Theorem for Functions Analytic in a Half Space, Ph. D. Thesis, Duke University, Durham, N.C., 1968.

[11] Hille, Einar, and Tamarkin, J.D.: On a Theorem of Paley and Wiener, Annals of Math. 34 (1933), 606-614. JFM 59.0424.01 | MR 1503128

[12] Hille, Einar, and Tamarkin, J.D.: A Remark on Fourier Transforms and Functions Analytic in a Half Plane, Compositio Math. 1 (1934), 98-102. Numdam | Zbl 0008.30602

[13] Hille, Einar, and Tamarkin, J.D.: On the Absolute Integrability of Fourier Transforms, Fundamenta Math. 25 (1935), 329-352. Zbl 0012.25501

[14] Korányi, Adam: A Poisson Integral for Homogeneous Wedge Domains, J. D'Analyse Math. 14 (1965), 275-284. MR 179809 | Zbl 0138.06503

[15] Schwartz, L.: Théorie Des Distributions, Hermann, Paris, 1966. MR 209834 | Zbl 0962.46025

[16] Stein, E.M., Weiss, G., and Weiss, M.: Hp Classes of Holomorphic Functions in Tube Domains, Proc. Nat. Acad. Sciences U.S.A. 52 (1964), 1035-1039. MR 179386 | Zbl 0126.09405

[17] Stein, E.M., and Weiss, G.: Introduction to Fourier Analysis on Euclidean Spaces, Princeton University Press, Princeton, N.J., 1971. MR 304972 | Zbl 0232.42007

[18] Vladimirov, V.S.: Methods of the Theory of Functions of Several Complex Variables, M.I.T. Press, Cambridge, Mass., 1966. MR 201669